Acta Mathematica

Quasiconformal reflections

Lars V. Ahlfors

Full-text: Open access

Note

This work was supported by the Air Force Office of Scientific Research

Article information

Source
Acta Math. Volume 109 (1963), 291-301.

Dates
Received: 18 February 1963
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485889334

Digital Object Identifier
doi:10.1007/BF02391816

Zentralblatt MATH identifier
0121.06403

Rights
1963 © Almqvist & Wiksells Boktryckeri

Citation

Ahlfors, Lars V. Quasiconformal reflections. Acta Math. 109 (1963), 291--301. doi:10.1007/BF02391816. https://projecteuclid.org/euclid.acta/1485889334


Export citation

References

  • L. Ahlfors & L. Bers, Riemann's mapping theorem for variable metrics. Ann. of Math. 72 (1960), 385–404.
  • L. Ahlfors & A. Beurling, The boundary correspondence under quasiconformal mappings. Acta Math., 56 (1956), 125–142.
  • L. Ahlfors & G. Weill, A uniqueness theorem for Beltrami equations. Proc. Amer. Math. Soc., 13 (1962), 975–978.
  • L. Bers (to appear).
  • —, Correction to “Spaces of Riemann surfaces as bounded domains”. Bull. Amer. Math. Soc., 67 (1961), 465–466.
  • Z. Nehari, The Schwarzian derivative and schlicht functions. Bull. Amer. Math. Soc., 66 (1949), 545–551.
  • M. Tienari, Fortsetzung einer quasikonformen Abbildung über einen Jordanbogen. Ann. Acad. Sci. Fenn., Ser. A, I, 321 (1962).